MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION RING PROFILE 3D 34MM; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION RING PROFILE 3D 34MM; RING, ANNULOPLASTY
Model Number 680R34
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Mitral Valve Prolapse (2471); No Information (3190)
Date of Event 02/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that immediately post implant of this mitral annuloplasty ring, the ring was explanted and replaced with a non-medtronic mechanical valve.The reason for the replacement was not reported.No additional adverse patient effects were reported. .
 
Additional Manufacturer Narrative
Medtronic received additional information that the surgeon attempted to repair the patient's mitral valve with this annuloplasty device, but ultimately the valve required replacement due to severe systolic anterior motion (sam).It was reported that the length of the patient's native leaflet and the "myxomatous nature of the [native] valve", limited the success of the resection of the p2 leaflet, and resulted in severe sam.The patient's valve was replaced with a non-medtronic mechanical valve.No additional adverse patient effects were reported.  product analysis: no product was returned.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
RING PROFILE 3D 34MM
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key8409858
Report Number2025587-2019-00897
Device Sequence Number16609064
Product Code KRH
UDI-Device Identifier00613994759214
UDI-Public00613994759214
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K073324
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/10/2023
Device Model Number680R34
Device Catalogue Number680R34
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/04/2019
Supplement Date Received by Manufacturer04/24/2019
Initial Report FDA Received Date03/11/2019
Supplement Report FDA Received Date04/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient Weight103